# SDR HNAA2021072000325

- Difficulty date: July 16, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 38,759 hours, 34,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IS INOP JUST AFT OF R/H EMERGENCY EXIT HATCH AT SEAT 12BC.  R & R EMERGENCY EXIT LIGHT ASSY JUST AFT OF R/H EMERGENCY EXIT HATCH AT SEAT 12BC IAW AMM 33-50-14.
